Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Blood in urine, frequent urination with burning since unprotected sex. Cause?

I have a problem. My boyfriend and I had unprotected sex last Thursday and ever since, there were drops of blood in my urine , as of when I urinate, I have to go like every 2 minutes, only a little comes out and it burns (all along with the drops of blood). My period came a week before we had sex and he has low sperm count . I got up this morning feeling to throw up but I didn t. Help! :(
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
Most likely there is development of urinary tract infection.
It usually occurs after unprotected sex and improper hygiene after it.
Drop of blood sometime comes during severe UTI.
Go for cbc and urine test.
Start oral antibiotic like moxifloxacin,cefixime to subside infection.
Take nsaid to subside pain.
Drink more water and other liquids.
Take proper local care.Avoid sex till get complete cure.
Consult your family physician for proper medications.

Answered: Sat, 23 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor